MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY FOL TEMP UM 16FR 10ML MF

MEDLINE INDUSTRIES, LP; TRAY FOL TEMP UM 16FR 10ML MF
Catalog Number DYND150816TS
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2024 "emptying port was leaking urine even when in locked position".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024 "emptying port was leaking urine even when in locked position".Per the facility a new foley catheter was placed for the patient.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TRAY FOL TEMP UM 16FR 10ML MF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18792903
Report Number1417592-2024-00120
Device Sequence Number15541536
Product Code OHR
UDI-Device Identifier10195327149871
UDI-Public10195327149871
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND150816TS
Device Lot Number23HBQ866, 0332203A058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Initial Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown